MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE
Model Number FT3 III
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1.Summary of investigation results: the investigation did not identify a product problem.2.Summary of follow up/corrective actions taken: due to insufficient information, the investigation could not identify a specific cause of the event.3.Device returned to manufacturer? no.4.Device labeled "for single use?"? no.5.Device reprocessed and reused? no.
 
Event or Problem Description
1.Describe the event: there was an allegation of questionable elecsys ft3 iii results for 1 patient sample on a cobas e 602 module.2.Patient age range: asku.3.Patient weight range: asku.4.Patient sex breakdown: male.5.Patient race breakdown: asku.6.Patient ethnicity breakdown: asku.

Brand Name
ELECSYS FT3 III
Common Device Name
TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25002174
Report Number1823260-2026-01642
Device Sequence Number9773633
Product Code CDP
UDI-Device Identifier07613336171585
UDI-Public07613336171585
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Expiration Date04/30/2026
Device Model NumberFT3 III
Device Catalogue Number09005803190
Device Lot Number84583803
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown